# SDR SIMA20211121004

- Difficulty date: November 21, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 14,740 hours, 9,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR DOUBLER CORRODED BETWEEN FR-12 AND FR-13 AND BETWEEN FR-13 AND FR-14 MARKED-C/A-REMOVED CORRODED AND INSTALLED SERVICEABLE R/H FLOOR DOUBLER BETWEEN FR-12 AND FR-14 IAW EMB 175 SRM 51-40-08 (SEE WIPS AND TASK PERFORMED FOR FURTHER DETAILS)
